# SDR ASOA201102443

- Difficulty date: December 23, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD EQUIPMENT COMPARTMENT ELECTRIC BAY FLOOR SKIN CRACKED AT W LINE 79.50 UNDER AD6 RESTOW PUMP, RT SIDE. REPAIRED IAW GREO 670-53-11-509.
